# SDR FDEA202401200123

- Difficulty date: January 20, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,645 hours, 30,569 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON FUSELAGE SKIN BTW   FR86~87,STGR 43~45L COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600 SRM 53-10-12-201,PARA.5,PAGE 343~346,FIG.224,SHEET 4,THIS REPAIR IS CLASSIFIED AS   A MAJOR CATEGORY B REPAIR.  "MAJOR REPAIR"
